# SDR UALA2010011500189

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 72,626 hours, 11,779 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 42D395
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG FUEL FILTER EICAS, RTFL.  REPLACED FILTER AND FUEL DIFFERENTIAL PRESSURE SWITCH RAN ENG, LEAK AND OPS CKS OK.
